Has anyone else experienced hallucinations and vivid nightmares while taking the new red-coated, easy to swallow, extra strength Tylenol? I have taken the old Tylenol for more than 20 years with absolutely no side effects. Why should the new stuff be so troublesome?
I was thinking I was getting crazy but I had exactly the same side effects two days ago after I took 2 extra-streght Tylenol. It was SCARY, I had vivid nightmares and hallucinations. I also had violent feelings like I was going to hit somebody or something. I have confess that day I didn't eat very much before I had the Tylenol but I never had a side effect like that before. Tylenol is always being a safe option for me because I cant take ibuprofen or aleve.Now I am scared to take it again :(
Been taking tylenol for many years. Recently every night 2 tablets at night for shoulder pain. Last 2 weeks nightmares and hallucinations when taking only 2 regular strength 325 tablets. Just now heard someone sighing next to my bed. Couldnt wake up. Very fatigued during day and falling asleep during day. Also sometimes in a fog and dazed in daytime could this also be an effect of tylenol?
I took some for my cramps. After about 20 minutes it began to make me tired I went to bed and the hallucinating started . I saw my kids repeatedly enter and leave my room heard footsteps as well. Then I also couldnt wake myself from violent dreams. Felt like attacking my husband as well. I am very afraid to sleep right now and I need to go to work in the morning. How long will this last?
when I experience a pain in my stomach I used to take Tylenol for pain relief. As a result, I used to experience some hallucination and I used to hear some voices and my eyes and skin colour change to yellow, feeling sleepy and change in mode. I used to look like someone not well, I was distracted all the time as my friends and my sister keep tell me what is wrong? are you ok? when I stopped for taken it I did not experience any of this side effects. It was biased for me to know that other people out there have had experienced the same thing, the same side effects, and it never crosses my mind that it is the medication. for me, now I realised that was the medication and how that could be a damaged for brain function as taking this type of medication for the long run.
I had such a vivid scary dream last night after taking extra strength red coated tylenol in middle of night for a headache. i have no health issues and take no other medications. I woke up literally crying and very upset. took hubby awhile to wake me out of dream.. I'm not quick to take anything for headache . Had been fighting a dull headache for a couple of days, it was getting worse in middle of night.. I have never had any issues like this.
So i haven’t had a dream in about a year and a couple days ago I’ve had this neck pain so i took 2 extra strength 500mg tablets. Went to bed and had a dream so vivid, i had to tell myself for about 30 seconds it was a dream to wake up. The next morning i thoiught it was weird because i haven’t had a dream in a while and sure enough, last night i took 2 tablets and same thing. Horrible dream last night. There has to be something about these causing dreams because when i take Advil no dreams at all
My grandfather recently had spinal surgery and was given 100 tablets of the red pain reliever stuff. It’s been a week and they are about half gone. He’s been seeing spiders and we don’t see them. He describes them as black-and-white, fast, INVISIBLE, spiders. He believes they are there and has been trying bomb their room with the bug stuff. It’s gotten bad, and we don’t know what it is. Should we bring him to the doctors or what? Is it the pain relievers? Please give a reply.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 1 answer
Posted 21 Nov 2011 • 1 answer
Posted 10 Aug 2014 • 1 answer
I take 6 Tylenol extra strength at a time for tooth pain, sometimes 3 times a day. Today got up ate?
Posted 31 Dec 2016 • 5 answers
Posted 14 Dec 2017 • 6 answers